# SDR AALA202112234379

- Difficulty date: December 11, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 32,370 hours, 17,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL PLATE AT FR 68 AND +Y1732. REPLACED SILL PLATE PER SRM 51-42-11.
